# SDR SWAA2022022238120

- Difficulty date: August 28, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 20,889 hours, 9,036 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #1 SLAT; UPPER T/E WEDGE AT O/B END HAS APPROX 3' AREA OF DELAMINATION ON BOTTOM SIDE. / REMOVED AND REPLACED #1 SLAT IAW AMM 27-81-21-000-801 AND AMM 27-81-21-400-801 AND ADJUSTED IAW AMM 27-81-00-820-803 OPS CHECK GOOD.
